# SDR DALA1010943301

- Difficulty date: May 19, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 30,458 hours, 4,060 cycles
- Engine: Pwa PW4168A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Unknown
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SUSPECTED FUEL LEAK FROM THE LT ENGINE AREA.  THE FLT.  CREW CONTACTED THE MCC AND REPORTED THAT THE LT FUEL QTY HAD DECREASED BY APPROX 4000LBS AND THAT AN ACFT BEHIND THEM HAD REPORTED THAT THEY HAD A MIST COMING FROM THE LT ENGINE AREA. THE CREW IS FOLLOWING THEIR QRH AND RETURNING TO DEPARTURE.
